# SDR AALA20161031005

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 6,695 hours, 2,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR DAMPER/EMERGENCY CYLINDER PRESSURE READS LOW.  SERVICED CYLINDER IAW AMM 52-22-00.  SYSTEM CHECKS NORMAL.
